# SDR COMA0260155

- Difficulty date: March 7, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- Aircraft time: 7,564 hours, 7,768 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0293
- Condition: Malfunctioned
- Location: Mlg
- Part time: 7,564 hours, 7,770 cycles
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5650 GEAR DISAGREE MESSAGE.REPLACED THE MLG SELECTOR VALVE.
